# SDR 98ZZZX1310

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773EA
- Make and model: Cessna 402B
- Aircraft serial: 402B0544
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501032
- Condition: Failed
- Location: Rt Mlg
- Part time: 11,396 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RT MAIN GEAR WOULD NOT RETRACT.  MECHANICS FOUND TORQUE TUBE 504501032 PEELED LIKE A PILLSBURY CAN OF BISCUITS.
